Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 23, 2020

The preprints are listed in increasing order of submission date and only the pdf files of the papers provided by the authors will be available. They can be cited as:

[1] I. I. Surname, Title of the Paper, RGMIA Research Report Collection, 23 (2020), Article x, xx pp.  

 

 
1. S. S. Dragomir
Refining Holder Integral Inequality for Partitions of Weights
  PDF 
2. S. S. Dragomir
Refining Holder Integral Inequality for Divisions of Measurable Space
  PDF   
3. S. S. Dragomir
Lower and Upper Bounds for Jensen's Gap of Convex Functions in Terms of Variance
  PDF 
4. S. S. Dragomir
Lower and Upper Bounds for the Jensen's Gap of Convex Functions in Terms of Inf/Sup-Square-Mean-Deviation
  PDF 
5. S. S. Dragomir
Some Upper Bounds for the Perturbed Jensen's Gap of Convex Functions
  PDF 
6. S. S. Dragomir
Lower and Upper Bounds for the Slater's Gap of Convex Functions
  PDF 
7. S. S. Dragomir
New Lower and Upper Bounds for the Slater's Gap of Convex Functions
  PDF 
8. S. S. Dragomir
Some Upper Bounds for the Perturbed Slater's Gap of Convex Functions
  PDF 
9. S. S. Dragomir
Refining Minkowski Integral Inequality for Partitions of Weights
  PDF 
10. S. S. Dragomir
Refining Minkowski Integral Inequality for Divisions of Measurable Space
  PDF 
11. M. A. Ardic and E. Kanisirin
Some Companions of Ostrowski Type Inequality for First Order Differentiable r-Convex Functions
  PDF 
12. M. A. Ardic and E. Kanisirin
Some Companions of Ostrowski Type Inequality for Twice Differentiable r-Convex Functions
  PDF 
13. S. S. Dragomir
Lower and Upper Bounds for the Perturbed Jensen's Gap of Convex Functions
  PDF 
14. S. S. Dragomir
Lower and Upper Bounds for the Perturbed Slater's Gap of Convex Functions
  PDF 
15. S. S. Dragomir
Lower and Upper Bounds for Jensen's Gap for Positive Linear Functionals on Hermitian Unital Banach *-Algebras
  PDF 
16. S. S. Dragomir
Lower and Upper Bounds for Slater's Gap for Positive Linear Functionals on Hermitian Unital Banach *-Algebras
  PDF 
17. S. S. Dragomir
Inequalities of Hermite-Hadamard Type for Operator Convex Functions on Hermitian Unital Banach *-Algebras
  PDF 
18. S. S. Dragomir
Inequalities of Fejer's Type for Operator Convex Functions on Hermitian Unital Banach *-Algebras
  PDF 
19. S. S. Dragomir
Some Discrete Inequalities of Jensen Type for Operator Convex Functions on Hermitian Unital Banach *-Algebras
  PDF 
20. S. S. Dragomir
Weighted Norm Inequalities of Midpoint Type for Frechet Differentiable Functions in Banach Spaces
  PDF 
21. S. S. Dragomir
Gruss Type Integral Inequalities for Frechet Differentiable Functions in Banach Spaces
  PDF 
22. S. S. Dragomir
Weighted Norm Inequalities of Trapezoid Type for Frechet Differentiable Functions in Banach Spaces
  PDF 
23. S. S. Dragomir
Some New Gruss Type Integral Inequalities for Frechet Differentiable Functions in Banach Spaces
  PDF 
24. S. S. Dragomir
Integral Inequalities of Gruss Type for Operator Convex Functions on Hermitian Unital Banach *-Algebras
  PDF 
25. S. S. Dragomir
Some New Integral Inequalities of Gruss Type for Operator Convex Functions on Hermitian Unital Banach *-Algebras
  PDF 
26. S. S. Dragomir
General Norm Inequalities of Trapezoid Type for Frechet Differentiable Functions in Banach Spaces
  PDF 
27. S. S. Dragomir
General Norm Inequalities of Midpoint Type for Frechet Differentiable Functions in Banach Spaces
  PDF 
28. M. E. Ozdemir and B. Bayraktar
Several New Integral Inequalities Via Riemann-Liouville Fractional Integral Operators
  PDF 
29. A. B. Nale, S. K. Pachal and V. L. Chinchane
Certain Fractional Integral Inequalities Using Generalized Katugampola Fractional Integral Operator
  PDF 
30. S. S. Dragomir
Improvements of Jensen-Mercer Type Discrete Inequalities for Convex Functions on Finite Intervals
  PDF 
31. S. S. Dragomir
Some Inequalities of Jensen-Mercer Type for Convex Functions on Linear Spaces
  PDF 
32. S. S. Dragomir
Some Generalizations of Jensen-Mercer Type Inequality for Convex Functions on Linear Spaces
  PDF 
33. S. S. Dragomir
Some New Inequalities for Convex Functions on Linear Spaces Related to Jensen's Result
  PDF 
34. Y. J. Bagul, R. M. Dhaigude and S. B. Thool
New Inequalities for Quotients of Circular and Hyperbolic Functions
  PDF 
35. S. S. Dragomir
Generalizations of Milne Inequality for Two Isotonic Functionals
  PDF 
36. S. S. Dragomir
Generalizations of DEC's Inequality for Two Isotonic Functionals
  PDF 
37. S. S. Dragomir
Some Inequalities Related to Jensen Result for Convex Functions on Finite Intervals
  PDF 
38. S. S. Dragomir
Some Reverses and Extensions of Levin-Steckin Inequality
  PDF 
39. S. S. Dragomir
Some Discrete Inequalities Related to Jensen Result for Convex Functions on Linear Spaces
  PDF
40. S. S. Dragomir
Some Levin-Steckin Type Inequalities for Convex Functions on Linear Spaces
  PDF 
41. S. S. Dragomir
A Version of Jensen-Mercer Inequality for Convex Functions, Selfadjoint Operators and Vectors in Linear Spaces
  PDF 
42. S. S. Dragomir
Some Functionals Associated to Jessen and Hermite-Hadamard Inequalities
  PDF 
43. S. S. Dragomir
Some Levin-Steckin Type Inequalities for Operator Convex Functions on Hilbert Spaces
  PDF 
44. L. Tirtirau
Hermite-Hadamard Type Inequalities for Exponential Convex Functions
  PDF 
45. A. E. Farissi, R. Dida and M. A. Abdellaoui
Extensions of Fejer Inequality
  PDF 
46. S. S. Dragomir
Some Integral Inequalities for Operator Monotonic Functions on Hilbert Spaces
  PDF 
47. L. Tirtirau
Some Hermite-Hadamard Type Inequalities for Exponential Convex Functions
  PDF 
48. S. S. Dragomir
Reverses of Witkowski and Clausing Inequalities
  PDF 
49. S. S. Dragomir
Inequalities related to Levin-Steckin and Witkowski's Results
  PDF 
50. S. S. Dragomir
Some Weighted Integral Inequalities for Operator Monotonic Functions on Hilbert Spaces
  PDF 
51. A. E. Farissi and B. Belaidi
Some Products of Power of a Nonnegative Sequence Inequalities
  PDF 
52. S. S. Dragomir
Generalizations of Fejer's Inequality for Riemann-Stieltjes Integral
  PDF 
53. S. S. Dragomir
Riemann-Stieltjes Integral Inequalities for Operator Monotonic and Operator Convex Integrands and Lipschitzian Integrators
  PDF 
54. S. S. Dragomir
Riemann-Stieltjes Integral Inequalities for Operator Monotonic and Operator Convex Integrands and (l,L)-Lipschitzian Integrators
  PDF 
55. L. Tirtirau
Several New Hermite-Hadamard Type Inequalities for Exponential Type Convex Functions
  PDF 
56. L. Yin and X.-L. Lin
Inequalities and Bounds for the p-Generalized Trigonometric Functions
  PDF 
57. S. S. Dragomir
Some Inequalities for Operator Monotone Functions
  PDF 
58. S. S. Dragomir
Several Inequalities for Operator Monotone Functions on Finite Intervals
  PDF 
59. S. S. Dragomir
Inequalities for the Difference  A^{-1}g(A) - B^{-1}g(B)  when g is Operator Monotone on [0,∞)
  PDF I
60. S. S. Dragomir
Reverse and Improved Inequalities for Operator Monotone Functions
  PDF 
61. S. S. Dragomir
Upper and Lower Bounds for  f(A)A^{-1} - f(B)B^{-1}  when f is Operator Monotone on [0,∞)
  PDF 
62. S. S. Dragomir
New Inequalities for Operator Monotone Functions
  PDF 
63. S. S. Dragomir
Inequalities for Operator Monotone Functions with Applications to Power Series
  PDF (Revision in preparation)
64. S. S. Dragomir
Lipschitz Type Inequalities for Operator Monotone Functions
  PDF 
65. S. S. Dragomir
Operator Monotonicity of an Integral Transform of Positive Operators in Hilbert Spaces with Applications
  PDF 
66. S. S. Dragomir
Improved Operator Monotonicity of an Integral Transform of Positive Operators in Hilbert Spaces
  PDF
67. S. S. Dragomir
Upper and Lower Bounds for an Integral Transform of Positive Operators in Hilbert Spaces with Applications
  PDF 
68. S. S. Dragomir
Gradient Inequalities for an Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
69. S. S. Dragomir
Subadditivity of an Integral Transform for Positive Operators in Hilbert Spaces with Applications
  PDF 
70. S. S. Dragomir
Operator Convexity of an Integral Transform with Applications
  PDF 
71. S. S. Dragomir
Simple Operator Asynchronicity of an Integral Transform with Applications
  PDF 
72. S. S. Dragomir
Several Inequalities for an Integral Transform of Positive Operators in Hilbert Spaces with Applications
  PDF 
73. S. S. Dragomir
Lipschitz Type Inequalities for an Integral Transform of Positive Operators with Applications
  PDF 
74. S. S. Dragomir
Reverses of Davis-Choi-Jensen's Inequality for an Integral Transform with Applications
  PDF 
75. S. S. Dragomir
Some Integral Inequalities for Operator Monotone Functions
  PDF 
76. A. Seddik
Operator Inequalities and Characterizations
  PDF 
77. S. S. Dragomir
 Inequalities for the Monotonic Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
78. S. S. Dragomir
Bounds in Terms of Derivative for Monotonic Integral Transform of Positive Operators
  PDF 
79. S. S. Dragomir
Lower and Upper Bounds for Monotonic Integral Transform of  Separated Positive Operators
  PDF 
80. S. S. Dragomir
Several Bounds for Monotonic Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
81. S. S. Dragomir
Lipschitz Type Inequalities for Monotonic Integral Transform of Positive Operators with Applications
  PDF 
82. S. S. Dragomir
Subadditivity of Monotonic Integral Transform for Positive Operators in Hilbert Spaces
  PDF 
83. S. S. Dragomir
Synchronicity Properties for Monotonic Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
84. S. S. Dragomir
Reverses of Davis-Choi-Jensen's Inequality for the Monotonic Integral Transform
  PDF 
85. S. K. Panchal, V. L. Chinchane and A. B. Nale
On Weighted Fractional Inequalities Using Generalized Katugampola Fractional Integral Operator
  PDF 
86. M. Nowicka and A. Witkowski
Optimal Bounds for the Tangent and Hyperbolic Sine Means
  PDF 
87. M. Nowicka and A. Witkowski
Optimal Bounds for the Tangent and Hyperbolic Sine Means II
  PDF 
88. M. Nowicka and A. Witkowski
Optimal Bounds for the Tangent and Hyperbolic Sine Means III
  PDF 
89. M. Nowicka and A. Witkowski
Optimal Bounds for the Sine and Hyperbolic Tangent Means
  PDF 
90. M. Nowicka and A. Witkowski
Optimal Bounds for the Sine and Hyperbolic Tangent Means II
  PDF 
91. M. Nowicka and A. Witkowski
Optimal Bounds for the Sine and Hyperbolic Tangent Means III
  PDF 
92. M. Nowicka and A. Witkowski
Optimal Bounds for the Sine and Hyperbolic Tangent Means IV
  PDF 
93. S. S. Dragomir
Operator Monotonicity of the Convex Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
94. S. S. Dragomir
Bounds in Terms of Derivative for the Convex Integral Transform of Positive Operators
  PDF 
95. S. S. Dragomir
Operator Convexity of the Convex Integral Transform for Positive Operators in Hilbert Spaces
  PDF 
96. S. S. Dragomir
Superadditivity of Convex Integral Transform for Positive Operators in Hilbert Spaces
  PDF 
97. S. S. Dragomir
Operator Synchronicity Related to the Convex Integral Transform for Positive Operators in Hilbert Spaces
  PDF 
98. S. S. Dragomir
Reverses of Davis-Choi-Jensen's Inequality for the Convex Integral Transform
  PDF 
99. L. Tirtirau
Hermite-Hadamard Type Inequalities for Exponential Convex Functions
  PDF 
100. S. S. Dragomir
Approximating an Integral Transform of Positive Operators in Hilbert Spaces with Applications for Jensen's Gap
  PDF 
101. S. S. Dragomir
Lower and Upper Bounds in Terms of Second Derivative for an Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
102. S. S. Dragomir
Error Bounds Related to Midpoint and Trapezoid Rules for an Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
103. S. S. Dragomir
Second Derivative Lipschitz Type Inequalities for an Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
104. S. S. Dragomir
Bounds for Jensen's Gap of an Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
105. S. S. Dragomir
Lower and Upper Bounds for the Monotonic Integral Transform of Positive Operators in Hilbert Spaces with Applications to Jensen's Gap
  PDF
106. S. S. Dragomir
Error Bounds Related to Midpoint and Trapezoid Rules for the Monotonic Integral Transform of Positive Operators in Hilbert Spaces
  PDF
107. S. S. Dragomir
Second Derivative Lipschitz Type Inequalities for the Monotonic Integral Transform of Positive Operators with Applications
  PDF 
108. S. S. Dragomir
Lower and Upper Bounds in Terms of Second Derivative for the Convex Integral Transform with Applications to Jensen's Gap
  PDF
109. S. S. Dragomir
Midpoint and Trapezoid Operator Inequalities in Terms of Second Derivative for the Convex Integral Transform of Positive Operators
  PDF
110. S. S. Dragomir
Second Derivative Lipschitz Type Inequalities for the Convex Integral Transform of Positive Operators in Hilbert Spaces
  PDF 
111. B. R. Yewale and D. B. Pachpatte
Reverses of Minkowski's, Holder's and Hardy's Type Inequalities Using ψ-Fractional Integral Operators
  PDF 
112. D. B. Pachpatte and B. R. Yewale
Reverse Minkowski Inequality Via Extended Generalized Fractional Integral Operator
  PDF 
113. M. Fujii and R. Nakamoto
Note on Dragomir's Theorems
  PDF 
114. S. S. Dragomir
Operator Monotonicity of the Logarithmic Integral Transform for Positive Operators in Hilbert Spaces
  PDF 
115. S. S. Dragomir
Some Power Inequalities for the Distance in Metric Spaces
  PDF 
116. S. S. Dragomir
Operator Monotonicity of the D-Logarithmic Integral Transform for Positive Operators in Hilbert Spaces
  PDF 
117. S. S. Dragomir
Some Inequalities for Sums Involving the Distance in Metric Spaces
  PDF 
118. S. S. Dragomir
Noncommutative Perspectives of Operator Monotone Functions in Hilbert Spaces
  PDF 
119. S. S. Dragomir
Refined Inequalities for the Distance in Metric Spaces
  PDF 
120. S. S. Dragomir
Upper and Lower Bounds for Noncommutative Perspectives of Operator Monotone Functions: the Case of First Variable
  PDF 
121. S. S. Dragomir
Upper and Lower Bounds for Noncommutative Perspectives of Operator Monotone Functions: the Case of Second Variable
  PDF
122. S. S. Dragomir
Inequalities for the Forward Distance in Metric Spaces
  PDF 
123. S. S. Dragomir
Lipschitz Type Inequalities for Noncommutative Perspectives of Operator Monotone Functions in Hilbert Spaces
  PDF 
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
   
Last modified: September 25 2020 12:39:03.

Navy Line